Homology, Homotopy and Applications

Volume 14 (2012)

Number 2

Quillen model structures on the category of graphs

Pages: 265 – 284

DOI: http://dx.doi.org/10.4310/HHA.2012.v14.n2.a14

Author

Jean-Marie Droz (Mathematics Department, Universität Bremen, Germany)

Abstract

We present different ways of endowing a particular category of graphs with Quillen model structures. We show, among other things, that the core of a graph can be seen as its homotopy type in an appropriate Quillen model structure, and that an infinity of Quillen model structures exist for our particular category of graphs.

Keywords

model category, graph theory

2010 Mathematics Subject Classification

05C25, 05C75, 55U35

Full Text (PDF format)